| Model Number |
BELLAVISTA 1000E US 17,3 VENTILATOR |
| Medical Device Problem Codes |
Mechanical Problem (1384); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other: the suspect device has not been return for investigation.Furthermore, no root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
Event or Problem Description
It was reported to vyaire medical that the bellavista1000e us 17,3" ventilator had tf 300 (device in failsafe) alarm.Also found alarms 401, 400 (inspiration valve or device leaky), 545 (astepinspvalve value out range - failsafe) and 316 (blower failure).The error was found prior to patient use.No patient involvement.
Additional Manufacturer Narrative
Results of investigation: the suspect device was not returned to vyaire medical for evaluation.Root cause was determined due to defective inspiration valve nt.As a resolution, customer order new insp.Block for replacement.